# SDR ASAA2020010231748

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,813 hours, 4,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT ILLUMINATED AND EXTINGUISHED WHEN RESET PER QRH. GROUNDED - YES. PERFORMED OPS CHECK WINDOW HEAT REF B737-900 AMM 30-41-11 OPS CHECK NORMAL.
